# SDR MK1Y01292021005

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,650 hours, 13,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Aft Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION DAMAGE ON THE AFT UPPER SKIN OF CENTER WING THAT EXCEEDS UNDER THE TENSION FITTING.
